# SDR DALA2018122707422

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 10,317 hours, 3,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3853 SLIDE PACK CAME LOOSE ON MAIN CABIN DOOR 1L . CORRECTIVE ACTION: INSPECTED L1 SLIDE, NO SIGNS OF DAMAGE. INSTALLED SLIDE PER W/C 2560-4425, A/C OK FOR SVC. (5237954).
